Kadar, Z, Martin, P, Rowell, E et al. (1 more author) (2017) Local representations of the loop braid group. Glasgow Mathematical Journal, 59 (2). pp. 359-378. ISSN 0017-0895
Abstract
We study representations of the loop braid group LBn from the perspective of extending representations of the braid group Bn. We also pursue a generalization of the braid/Hecke/Temperlely-Lieb paradigm-uniform finite dimensional quotient algebras of the loop braid group algebras.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Glasgow Mathematical Journal Trust 2016. This is an author produced version of a paper published in the Glasgow Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Loop braid group, braided vector space, TQFT |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC EP/I038683/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 22 Apr 2016 15:11 |
Last Modified: | 30 Jun 2017 22:42 |
Published Version: | https://doi.org/10.1017/S0017089516000215 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/S0017089516000215 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:96364 |